MathSciNet Relay Station
MathSciNet bibliographic data
MR2254548 (2007m:11079) 11G05 (11G18 11G30)
Jeon, Daeyeol; Kim, Chang Heon; Park, Euisung On the torsion of elliptic curves over quartic number fields. J. London Math. Soc. (2) 74 (2006), no. 1, 1–12.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement